On innovations of the multivariable fractional Hardy-type inequalities on time scales
Date
2023
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Yıldız Teknik Üniversitesi
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Fractional integral-type inequalities, dynamic equations, integral operators and variable exponents have an important place in time scales theory and harmonic analysis. Our main goal in this study is to obtain the multivariable fractional Hardy-type integral inequality using a new version of Jensen’s inequality for super-quadratic and sub-quadratic functions on time scales with variable exponents.
Description
ORCID
Keywords
Time Scales, Jensen’s Inequality, Fractional Hardy-Type Inequalities
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Sigma Journal of Engineering and Natural Sciences
Volume
41
Issue
2
Start Page
415
End Page
422